A lower bound for the spectral radius of graphs with fixed diameter

S.M. Cioaba, E.R. van Dam, J.H. Koolen, J.H. Lee

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
249 Downloads (Pure)

Abstract

We determine a lower bound for the spectral radius of a graph in terms of the number of vertices and the diameter of the graph. For the specific case of graphs with diameter three we give a slightly better bound. We also construct families of graphs with small spectral radius, thus obtaining asymptotic results showing that the bound is of the right order. We also relate these results to the extremal degree/diameter problem.
Original languageEnglish
Pages (from-to)1560-1566
JournalEuropean Journal of Combinatorics
Volume31
Issue number6
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'A lower bound for the spectral radius of graphs with fixed diameter'. Together they form a unique fingerprint.

  • Cite this